RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 3, Pages 357–367 (Mi tmf4020)  

This article is cited in 2 scientific papers (total in 2 papers)

Majorizing estimates in the method of approximating (trial) Hamiltonians

N. N. Bogolyubov (Jr.), V. N. Plechko, N. F. Repnikov


Abstract: Some new inequalities for averages in the equilibrium statistical mechanics are found which are applied then for improving the majoration estimates in the approximating (trial) Hamiltonians method. The results are illustrated on concrete model.

Full text: PDF file (583 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:3, 886–894

Bibliographic databases:

Received: 13.11.1974

Citation: N. N. Bogolyubov (Jr.), V. N. Plechko, N. F. Repnikov, “Majorizing estimates in the method of approximating (trial) Hamiltonians”, TMF, 24:3 (1975), 357–367; Theoret. and Math. Phys., 24:3 (1975), 886–894

Citation in format AMSBIB
\Bibitem{BogPleRep75}
\by N.~N.~Bogolyubov (Jr.), V.~N.~Plechko, N.~F.~Repnikov
\paper Majorizing estimates in the method of approximating (trial) Hamiltonians
\jour TMF
\yr 1975
\vol 24
\issue 3
\pages 357--367
\mathnet{http://mi.mathnet.ru/tmf4020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489598}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 3
\pages 886--894
\crossref{https://doi.org/10.1007/BF01029875}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4020
  • http://mi.mathnet.ru/eng/tmf/v24/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Plechko, “Some inequalities for mean values in statistical mechanics”, Theoret. and Math. Phys., 28:1 (1976), 677–685  mathnet  crossref  mathscinet
    2. Brankov J.G., Tonchev N.S., “Generalized inequalities for the Bogoliubov-Duhamel inner product with applications in the Approximating Hamiltonian Method”, Condensed Matter Physics, 14:1 (2011), 13003  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:163
    Full text:54
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019